MathSciNet Relay Station
MathSciNet bibliographic data
MR2059749 (2006i:94055) 94A60 (11T71 14G50)
Koblitz, Neal; Menezes, Alfred J. Obstacles to the torsion-subgroup attack on the decision Diffie-Hellman problem. Math. Comp. 73 (2004), no. 248, 2027–2041 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement